# SDR AALA20110228LGA01

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 35,823 hours, 16,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL CHECK AND TEST OF EMERGENCY LIGHT SYSTEM FOUND EMERGENCY EGRESS LIGHTS IN AFT ACCESSORY COMPARTMENT INOPERATIVE.  RE-SEATED BATTERY PACK IN AFT RIGHT LAVATORY.  OPS CHECK NORMAL.
